Sudafed PE Sinus and Pain Relief 24 Tablets

Categories: , Tags: , ,

Sudafed PE Sinus + Pain Relief tablets are non drowsy and pseudoephedrine free. Use this Sudafed PE for – sinus pain relief – sinus headaches – blocked or runny noses

$13.95

Product Description for Sudafed PE Sinus and Pain Relief 24 Tablets

Ingredients

Phenylephrine Hydrochloride 5mg, Paracetamol 500mg

Directions

Who can use Sudafed PE: Adults, Children 12 years and over.

How many: 1 – 2 tablet.

How often: Every 4 to 6 hours as necessary.

Maximum in a day: 8 tablets in 24 hours.

When to stop:
Adults: after a few days.
Children: 48 hours, except on medical advice.USAGE ADVICE

Do not use
– if you have taken paracetamol
– for children under 12 years
Ask your doctor before use if you
– have high blood pressure
– are taking anti- depressants
– have heart problems
– are pregnant
– are taking any other medicines to treat cough and cold

Reviews

There are no reviews yet.

Be the first to review “Sudafed PE Sinus and Pain Relief 24 Tablets”

Your email address will not be published. Required fields are marked *